# SDR VNAA0203022

- Difficulty date: March 13, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 17,295 hours, 15,479 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF, THE CREW RECEIVED A VNAV SYSTEM FAIL INDICATION AGAIN  AND ABORTED TAKEOFF.  FLIGHT 4092 RETURNED TO THE GATE.  MAINTENANCE CONTROL THEN MEL'D THE SYSTEM.  FLIGHT 4092 THEN ATTEMPTED ANOTHER TAKEOFF AND DEPARTED WITH NO FURTHER INCIDENTS.
